# SDR CA151221009

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 2730 · Elevator Control System
- Part: Control Lever
- Part number: 600923585
- Condition: Corroded
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ELEVATOR JAM DUE TO CORRODED ELEVATOR CONTROL LEVERS. SOME OF THE MOVING PARTS IN THIS MECHANISM WERE FOUND STUCK DUE TO CORROSION AND THE ELEVATOR COULD NOT MOVE.
